Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2011, 9:01 AM EDT for Androscoggin County, Cumberland County, Oxford County, Maine. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 9:01 AM EDT (13:01 UTC)
- Expired
- Jun 1, 2011, 9:30 AM EDT
- In force
- 29 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME
The radar
The Portland,ME radar (KGYX), 19 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:05 AM EDT | HAIL 1 | 2 Sw Oxford, ME | |
| Jun 1, 9:15 AM EDT | TSTM WND DMG | Minot, ME | TREE ON PWR LINE |
| Jun 1, 9:20 AM EDT | HAIL 0.5 | Poland, ME | SOME NICKEL SIZE HAIL... AND SMALLER INTENSE FOR ABOUT 2 MIN. HAM PA2SHY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 1.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100 WUUS51 KGYX 011301 SVRGYX MEC001-005-017-011330- /O.NEW.KGYX.SV.W.0022.110601T1301Z-110601T1330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 901 AM EDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE... SOUTHEASTERN OXFORD COUNTY IN WESTERN MAINE... NORTHERN CUMBERLAND COUNTY IN MAINE... * UNTIL 930 AM EDT * AT 853 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF NAPLES...OR NEAR BRIDGTON...AND MOVING EAST AT 35 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MECHANIC FALLS AND RANGE PONDS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4407 7017 4388 7024 4399 7071 4416 7064 TIME...MOT...LOC 1301Z 286DEG 29KT 4405 7053 $$ JSJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:51 AM EDT, 10 minutes earlier.
Area forecast discussion, Jun 1, 8:51 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 851 AM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TODAY...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THIS COLD FRONT WILL USHER IN COOLER WEATHER FOR TONIGHT. LOW PRESSURE PASSES TO OUR NORTH ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON FRIDAY AND LINGER THROUGH THE WEEKEND. LOW PRESSURE WILL STALL SOUTH OF THE CANADIAN MARITIMES EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED GRIDS AND FCSTS TO INCLUDE HIGHER POP FOR SHRA AND TSTMS AND MENTION PSBL SVR WX THROUGH OUT THE DAY. ALREADY ISSUING STATEMENTS AND WARNINGS ON STRONG/SVR CONVECTION IN NH AND EXTREME SW ME PER LATEST RADAR. SPC CONTINUES SLGT RISK OF SVR WX FOR TDA AS A CD FNT MARCHES THRU LATER IN THE DAY. ALL INGREDIENTS THERE...INSTABILITY WITH HIGH CAPE VALUES AND SHEAR DUE TO VEERING WINDS FROM H9 THRU H7 THOUGH VEERING DIMINISHES DURING THE DAY BUT WIND SPEEDS INCREASE. COULD BE SUPERCELL TSTMS WITH SVR WX. SPC HAS 5 PCT CHC OF TORNADO ...SO EVEN THAT IS A POSSIBILITY...THOUGH VERY SLGT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... COLD FRONT WILL PUSH OFFSHORE EARLY THIS EVENING...BRINGING THUNDERSTORM CHANCES TO AN END. COOLER AND DRIER AIR WILL BE MOVING IN BEHIND THE FRONT...ALLOWING TEMPERATURES TO FALL INTO THE 40S AND 50S. BY THURSDAY...A PASSING UPPER LEVEL SHORTWAVE TROUGH ROTATING AROUND THE MAIN UPPER TROUGH WILL COMBINE WITH DAYTIME HEATING AND UPSLOPE WEST NORTHWEST WINDS TO BRING A CHANCE FOR SHOWERS MAINLY TO MOUNTAINOUS REGIONS. BUT DRIER AIR MAY LIMIT PRECIPITATION POTENTIAL FROM THIS. IN ADDITION...STRONG WINDS ALOFT WILL BE ABLE TO MIX DOWN FROM LATE MORNING THROUGH THE LATE AFTERNOON WITH GUSTS TO 35 MPH POSSIBLE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... OMEGA PATTERN AT 500MB WILL ONCE AGAIN BE THE MAIN PLAYER IN THE EXTENDED FORECAST...AS STRONG RIDGING SETS UP OVER THE HEARTLAND...WITH CLOSED LOWS SETTING UP JUST OFF EACH COAST. THIS WILL ALLOW FOR A GENERAL N-NW FLOW THROUGH THE WEEKEND...WITH ENOUGH WEAK RIDGING TO KEEP PRECIP MAINLY OFF TO THE NORTH AND EAST. UNSEASONABLY COOL AIR SETTLES INTO PLACE BY THU NIGHT...BUT LOOKS LIKE ENOUGH FLOW...AT LEAST AT THE BOUNDARY LYR...IF NOT AT THE SFC TO PREVENT WIDESPREAD DECOUPLING...SO THE THREAT FOR FROST SEEMS MINIMAL ATTM. FRIDAY AND THE WEEKEND LOOKS SEASONABLY AND MAINLY SUNNY AS WEAK RIDGING LOOKS TO STAY IN PLACE. WITH ANOTHER COOL NIGHT INS TORE FRI NIGHT. LOOKS LIKE WE START GETTING INTO WEAK ER FLOW BY LATER IN THE WEEKEND...AND WOULD NOT BE SURPRISED TO SEE COASTAL STRATUS AT NIGHT SAT AND SUN. MODELS BEGIN TO DIVERGE SOMEWHAT EARLY NEXT WEEK...BUT AGREE THAT CLOSED LOW CONTINUES TO LINGER OFFSHORE...JUST HOW FAR IS IN DEBATE. FOR NOW...WILL KEEP SLT CHC POPS IN THE FORECAST MON-TUE. && .AVIATION /13Z WEDNESDAY THROUGH SUNDAY/... SHORT TERM /THROUGH TONIGHT/...MOSTLY VFR EXCEPT MUCH LOWER IN ANY TSTMS WHICH COULD BE SVR TDA INTO THIS EVENING. LONG TERM /THURSDAY THROUGH SUNDAY/...MAINLY VFR THROUGH THE WEEKEND. ONLY ISSUE WILL BE POTENTIAL COASTAL STRATUS SAT NIGHT. && .MARINE... SHORT TERM /TODAY THROUGH TONIGHT/...WILL UPDATE TO PUT IN PSBL SVR TSTMS TDA WITH ENHANCED WORDING FOR ASSOCIATED MARINE HAZARDS. WILL CONT THE SCA FOR BOTH WINDS AND SEAS. LONG TERM /THURSDAY THROUGH SUNDAY/...WINDS/SEAS LOOK TO DIMINISH THU NIGHT...AND SHOULD REMAIN SUB-SCA LVLS THROUGH HE WEEKEND. && .FIRE WEATHER... HIGH HUMIDITY WILL KEEP FIRE WEATHER CONCERNS LOW. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Jun 1, 3:28 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 328 AM EDT WED JUN 1 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 328 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF COLD FRONT THIS AFTERNOON. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-021000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 328 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF COLD FRONT THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 1, 8:19 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
819 AM EDT WED JUN 1 2011
MEZ023-NHZ008-010-013-014-011315-
COASTAL ROCKINGHAM-COASTAL YORK-INTERIOR
ROCKINGHAM-MERRIMACK-STRAFFORD-
819 AM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...MERRIMACK
COUNTY...ROCKINGHAM COUNTY AND YORK COUNTY THROUGH 915 AM EDT...
AT 818 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
NORTHWOOD MEADOWS STATE PARK TO 28 MILES SOUTHWEST OF WINDHAM...OR
ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF NORTHWOOD TO 21
MILES SOUTH OF NASHUA...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND BEAR BROOK STATE
PARK... SOUTH HOOKSETT... LONDONDERRY... EPSOM... CHICHESTER...
CANDIA... AUBURN.. .ALLENSTOWN... NORTHWOOD MEADOWS STATE PARK AND
DERRY THROUGH 915 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
LAT...LON 4277 7135 4282 7139 4283 7144 4293 7146
4295 7139 4300 7139 4302 7146 4326 7143
4323 7057 4322 7057 4316 7059 4287 7082
4288 7092 4285 7103 4280 7107 4281 7115
4279 7118 4273 7118
ESSpecial weather statement, Jun 1, 8:27 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 827 AM EDT WED JUN 1 2011 MEZ012-011300- SOUTHERN OXFORD- 827 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY THROUGH 900 AM EDT... AT 827 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BETHEL...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LOCKE MILLS...BETHEL...MILTON...GREENWOOD...BRYANT POND...WEST PARIS... PERU...SUMNER AND HARTFORD THROUGH 900 AM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4453 7033 4430 7030 4430 7081 4448 7083 JSJ
Special weather statement, Jun 1, 8:35 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 835 AM EDT WED JUN 1 2011 MEZ008-009-013-014-011300- CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- 835 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN COUNTY THROUGH 900 AM EDT... AT 835 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF STRONG...OR ABOUT 13 MILES NORTH OF FARMINGTON...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STRONG...SALEM...AVON... NEW VINEYARD...NEW PORTLAND...STARKS...ANSON...NORTH ANSON... NORRIDGEWOCK AND MADISON THROUGH 900 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4494 6972 4469 6979 4477 7030 4495 7028 JSJ
Special weather statement, Jun 1, 8:44 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 844 AM EDT WED JUN 1 2011 MEZ012-013-020-021-011330- ANDROSCOGGIN-KENNEBEC-SOUTHERN FRANKLIN-SOUTHERN OXFORD- 844 AM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC COUNTY...OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 930 AM EDT... AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF SUMNER...OR ABOUT 7 MILES SOUTH OF RUMFORD...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND SUMNER...PERU... DIXFIELD...HARTFORD...BUCKFIELD...CANTON...JAY...TURNER...LIVERMORE FALLS AND LIVERMORE THROUGH 930 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. LAT...LON 4454 6974 4414 6990 4428 7057 4458 7049 JSJ
Local storm report, Jun 1, 8:53 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
853 AM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HAIL 1 SSW DOVER 43.18N 70.89W
06/01/2011 M1.00 INCH STRAFFORD NH TRAINED SPOTTER
STRONG THUNDERSTORM... PEA SIZED TO 1 INCH HAIL... NO
WIND... HEAVY RAIN
&&
EVENT NUMBER GYX1100060
ERSpecial weather statement, Jun 1, 9:00 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
900 AM EDT WED JUN 1 2011
MEZ018-019-023-024-011345-
COASTAL CUMBERLAND-COASTAL YORK-INTERIOR CUMBERLAND-INTERIOR YORK-
900 AM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY AND CUMBERLAND COUNTY
THROUGH 945 AM EDT...
AT 900 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
7 MILES NORTHWEST OF SACO TO 4 MILES NORTHWEST OF CAPE NEDDICK...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BIDDEFORD TO 9 MILES
NORTH OF KITTERY...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SOUTH ELIOT...YORK...
CAPE NEDDICK...WELLS...OGUNQUIT...KENNEBUNK...SACO...BIDDEFORD...
KENNEBUNKPORT AND ARUNDEL THROUGH 945 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4312 7080 4367 7046 4363 7009 4360 7012
4363 7014 4363 7019 4356 7019 4353 7023
4355 7029 4352 7031 4352 7036 4349 7038
4344 7033 4339 7042 4335 7042 4331 7055
4326 7058 4321 7057 4311 7063
ESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:27 AM EDT | Special Weather Statement | GYX | Oxford | 33 min |
| Jun 1, 8:28 AM EDT | Severe Thunderstorm Warning | GYX | York | 62 min |
| Jun 1, 8:34 AM EDT | Special Marine Warning | GYX | 86 min | |
| Jun 1, 8:35 AM EDT | Special Weather Statement | GYX | Franklin | 25 min |
| Jun 1, 8:44 AM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 8:50 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 25 min |
| Jun 1, 9:00 AM EDT | Special Weather Statement | GYX | York | 45 min |
| Jun 1, 9:06 AM EDT | Severe Thunderstorm Warning | GYX | York | 24 min |
| Jun 1, 9:24 AM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 1, 9:42 AM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln | 33 min |
| Jun 1, 9:54 AM EDT | Special Marine Warning | GYX | 96 min | |
| Jun 1, 9:56 AM EDT | Special Weather Statement | GYX | Lincoln, Sagadahoc | 49 min |
| Jun 1, 10:16 AM EDT | Special Weather Statement | GYX | Knox | 14 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 33 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 33 min |
| Jun 1, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 38 min |
| Jun 1, 3:13 PM EDT | Tornado Warning | GYX | Oxford | 32 min |
| Jun 1, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 47 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 34 min |
| Jun 1, 3:42 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 33 min |
| Jun 1, 3:49 PM EDT | Tornado Warning | GYX | Androscoggin, Kennebec, Oxford | 26 min |
| Jun 1, 4:04 PM EDT | Special Weather Statement | GYX | Franklin | 41 min |
| Jun 1, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, Sagadahoc | 34 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Oxford | 32 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 47 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | GYX | Franklin | 48 min |
| Jun 1, 4:44 PM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc | 47 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | GYX | Franklin | 38 min |
| Jun 1, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 45 min |
| Jun 1, 5:31 PM EDT | Tornado Warning | GYX | Franklin, Somerset | 29 min |
| Jun 1, 5:42 PM EDT | Special Weather Statement | GYX | Kennebec | 48 min |
| Jun 1, 5:59 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 46 min |
| Jun 1, 6:06 PM EDT | Tornado Warning | GYX | Somerset | 24 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | GYX | 47 min | |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 3 hr |
| Jun 1, 7:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 32 min |
| Jun 1, 7:20 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.